# SDR DALA12007663127

- Difficulty date: September 6, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 221FF CORRODED. REPLACED FLOOR PANEL.
